# SDR DALA2017120508466

- Difficulty date: December 4, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 117,020 hours, 17,043 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND 04EA CRACKS ON THE FUSELAGE SKIN AT FS 1197+99 VHF ANTENNA MOUNTING. CRACKED SKIN REPAIRED PER SRM 53-00-01.
